# SDR ERYA682D5

- Difficulty date: November 18, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N924AM
- Make and model: Lear 35A
- Aircraft serial: 188
- Aircraft time: 8,629 hours, 7,012 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 2327100031
- Part serial: 0106
- Condition: Leaking
- Location: Mlg Actuator
- Part time: 7,011 cycles
- Component: Actuator
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE HYDRAULICS FAILURE DUE TO LEFT MAIN GEAR ACTUATOR O-RING FAILING.
